By Anonymous - 23/9/2018 17:30
Today, my dad's new medicine for his bad intestines makes him fart so hard I can feel the vibrations through the floorboards. The whole house smells like an open sewer and he thinks it's funny. He now has to change his undies several times a day from repeatedly shitting himself. FML
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  Mungolikecandy  |  19

If this new medicine is causing significant incidents of incontinence it does not sound like it is working.

Comments
By  RichardPencil  |  28

At least your dad has a sense of humor about his disease. They say laughter is the best medicine — it’s certainly better than the one that’s causing him to shit his pants.

Pro-tip: head to a surplus store for a gas mask.

Reply
  alycion  |  38

Yeah, that doesn’t work for many Gastro issues and cab actually be very dangerous for long term use with certain conditions. I would also imagine otc meds were tried first.

By  Justin Allan Bannister  |  9

stinks, doesn't it?

By  Mungolikecandy  |  19

If this new medicine is causing significant incidents of incontinence it does not sound like it is working.

By  Paul B. Gyurcsanszky  |  14

I think your dad needs to tell his doctor that the meds are doing this. It’s not a normal side effect.